# SDR HAIHEEA9369

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000004
- Condition: Leak
- Location: T/R
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ACTUATOR LEAK BETWEEN ELECTRO MECHANICAL ACTUATOR AND HYDRAULIC SERVO BODY.
